# SDR DALA2015030501856

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK- CABIN ZONE 250, SEAT TRACK, STA -Y450, FRAME 40.1 AND FRAME 41 CORROSION.  CORROSION ON SEAT TRACK AT CABIN ZONE 250, ST -Y450, REMOVED.
